# SDR SWAA2022060305176

- Difficulty date: May 6, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 500B FWD SIDE STR 26L FWD CARGO COMPARTMENT 2022-262252 / [01] REPLACED ANGLE LOCATED BS 500B FWD SIDE STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; DWG 143A7505 SHEET 5 REV B; AND SRM 51-40-02; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE LOCATED BS 500B FWD SIDE STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; DWG 143A7505 SHEET 5 REV B; AND SRM 51-40-02; SEE INDIVIDUAL SIGN OFFS BELOW... RII ITEM
